Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1387-1391

A weak periodicity condition for rings

1Department of Mathematics, American University of Beirut, Beirut 1107 2020, Lebanon
2Department of Mathematics, Brock University, ON, St. Catharines L2S 3A1, Canada
3Department of Mathematics, University of California, Santa Barbara, CA 93106, USA

Received 24 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hazar Abu-Khuzam, Howard E. Bell, and Adil Yaqub, “A weak periodicity condition for rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1387-1391, 2005.